# SDR UPS07150697

- Difficulty date: September 20, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON APPROACH INTO DEN, SLATS WILL NOT EXTEND; SYSTEM 1 & 2 FAULTS ON ECAM AND OVERHEAD AMBER LIGHTS.  CREW DECLARED EMERGENCY AND LANDING WAS UNEVENTFUL.  A/C IS CURRENTLY OOS. *SUPPLEMENTAL SDR*  FOUND RT WING NR 1 SLAT JACKSCREW TORQUE LIMITER ACTIVATED.  REMOVED AND REPLACED RIGHT NR 1 L/E SLAT ACTUATOR IAW 27-84-22-04.  OPS & LEAK CHECK GOOD.
